# SDR HNAA202408270205

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 53,020 hours, 50,986 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: Activated
- Location: Rudder
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CLIMB, RUD SYSTEM 1/2 INOP EICAS MESSAGE, FOLLOW QRH AND SELECTED #2 OFF AND #1 SYSTEM RETURNED.
